Properties of Generalized (r,s,t,u)-Numbers

  • Yüksel Soykan Department of Mathematics, Art and Science Faculty, Zonguldak Bülent Ecevit University, 67100, Zonguldak, Turkey
Keywords: (r,s,t,u) numbers, Lucas (r,s,t,u) numbers, Tetranacci numbers


In this paper, we investigate the generalized (r,s,t,u) sequence and we deal with, in detail, three special cases which we call them (r,s,t,u), Lucas (r,s,t,u) and modified (r,s,t,u) sequences. We present Binet's formulas, generating functions, Simson formulas, and the summation formulas for these sequences. Moreover, we give some identities and matrices related with these sequences.


A.D. Godase and M.B. Dhakne, On the properties of k-Fibonacci and k-Lucas numbers, Int. J. Adv. Appl. Math. Mech. 2(1) (2014) 100-106.

H. Gökbaş and H. Köse, Some sum formulas for products of Pell and Pell-Lucas numbers, Int. J. Adv. Appl. Math. Mech. 4(4) (2017), 1-4.

G.S. Hathiwala and D.V. Shah, Binet-type formula for the sequence of Tetranacci numbers by alternate methods, Mathematical Journal of Interdisciplinary Sciences 6(1) (2017), 37-48.

F.T. Howard and F. Saidak, Zhou’s theory of constructing identities, Congr. Numer. 200 (2010), 225-237.

D. Kalman, Generalized Fibonacci numbers by matrix methods, Fibonacci Quart. 20(1) (1982), 73-76.

R.S. Melham, Some analogs of the identity $F_{n}^{2}+F_{n+1}^{2}=F_{2n+1}^{2}$, Fibonacci Quart. 37(4) (1999), 305-311.

L.R. Natividad, On solving Fibonacci-like sequences of fourth, fifth and sixth order, Int. J. Math. Sci. Comput. 3(2) (2013), 38-40.

E.E. Polatlı and Y. Soykan, A study on generalized fourth-order Jacobsthal sequences, Submitted.

B. Singh, P. Bhadouria, O. Sikhwal and K. Sisodiya, A formula for Tetranacci-like sequence, Gen. Math. Notes 20(2) (2014), 136-141.

N.J.A. Sloane, The on-line encyclopedia of integer sequences. Available:

Y. Soykan, Simson identity of generalized m-step Fibonacci numbers, Int. J. Adv. Appl. Math. Mech. 7(2) (2019), 45-56.

Y. Soykan, Gaussian generalized Tetranacci numbers, Journal of Advances in Mathematics and Computer Science 31(3) (2019), 1-21.

Y. Soykan, A study of generalized fourth-order Pell sequences, Journal of Scientific Research and Reports 25(1) (2019), 1-18.

Y. Soykan, On generalized 4-primes numbers, Int. J. Adv. Appl. Math. Mech. 7(4) (2020), 20-33.

R.P. Stanley, Generating functions, Studies in Combinatorics, MAA Stud. Math., vol. 17, Math. Assoc. America, Washington, D.C., 1978, pp. 100-141.

S. Uygun, The binomial transforms of the generalized (s,t)-Jacobsthal matrix sequence, Int. J. Adv. Appl. Math. Mech. 6(3) (2019) 14-20.

M.E. Waddill and L. Sacks, Another generalized Fibonacci sequence, Fibonacci Quart. 5(3) (1967), 209-227.

M.E. Waddill, The Tetranacci sequence and generalizations, Fibonacci Quart. 30(1) (1992), 9-20.

How to Cite
Soykan, Y. (2020). Properties of Generalized (r,s,t,u)-Numbers. Earthline Journal of Mathematical Sciences, 5(2), 297-327.